# SDR 05FDEA01518

- Difficulty date: June 6, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Damaged
- Location: Horziontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB, LOWER TRAILING EDGE BEAM DAMAGED WITH LOOSE FASTENERS AT   I/B RUB PLATE. REPAIRED IAW FED EX EA 7-5510-86315.
